MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION X SERIES; DEFIBRILLATOR/PACEMAKER

ZOLL MEDICAL CORPORATION X SERIES; DEFIBRILLATOR/PACEMAKER
Model Number X SERIES
Medical Device Problem Codes Failure to Power Up (1476); Unable to Obtain Readings (1516); Use of Device Problem (1670)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that while attempting to monitor a patient (age & gender unknown), the device displayed an unknown error message.No further information was provided.Also, the device would intermittently not power up.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
This supplemental medwatch report is reporting the evaluation of the device.This supplemental medwatch report is also correcting information submitted on the initial medwatch report.Device evaluation: the device was returned to zoll medical corporation for the customer's report intermittent power; the malfunction was duplicated and the front enclosure was replaced to remedy the reported problem.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.The reported problem of "ecg monitoring failure" message was observed during the review of device's history log but could not duplicated during the testing of the device.The monitor board was replaced as a precaution.Reports of this nature are typically not submitted based on the device's ability to delivery therapy if needed.
 
Event or Problem Description
Complainant alleged that while attempting to monitor a patient (age & gender unknown), the device displayed "ecg monitoring failure message" via attached electrode pads.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.

Brand Name
X SERIES
Common Device Name
DEFIBRILLATOR/PACEMAKER
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
MDR Report Key8191126
Report Number1220908-2018-03666
Device Sequence Number19361051
Product Code MKJ
UDI-Device Identifier00847946004330
UDI-Public00847946004330
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K112432/P160
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberX SERIES
Device Catalogue NumberX SERIES
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/22/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/04/2018
Supplement Date Received by Manufacturer12/04/2018
Initial Report FDA Received Date12/21/2018
Supplement Report FDA Received Date03/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1